# SDR ASAA2023011091461

- Difficulty date: December 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810573
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD HAS A DAMAGED INSERTS (3 EA) FLOORBOARD P/N: 147A5810-573. GROUNDED - YES. REPAIRED & PLUGGED 2 EA INSERT HOLES & REPLACED 1 DAMAGED INSERT IAW B737-900ER SRM 53-00-50-2R-0, 53-00-50-2R-6 DOT REMOVED.
